# SDR 04FDEA02213

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER WING SKIN FORWARD OF NUMBER 5 SPOILER CENTER HINGE FOUND CORRODED.  BLENDED OUT CORROSION AS PER SRM 51-21-01, VOLUME II AND FOUND OUT OF LIMIT AS PER SRM 57-10-00
